# SDR CA980309014

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Engine: Rroyce RB211524B402
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 1612274101
- Condition: Cracked
- Location: Center Tank
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 3 ALTERNATE FUEL QUANTITY INCREASING DURING REFUELING WITH NR 3 ALTERNATE FUEL SHUT-OFF VALVE CLOSED.  CONNECTOR ASSY FUEL LINE CENTER TANK CRACKED.   REPAIRED.
